MAUDE Adverse Event Report: LIKO AB VIKING XL; LIFT, PATIENT, NON-AC-POWERED

LIKO AB VIKING XL; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040043
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the technician found that the emergency stop switch had detached from the button.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheel chair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.The viking¿ l / xl mobile lift instructions for use (7en137108) states the following under inspection and maintenance: for trouble-free use, certain details should be checked each day the lift is used: ¿ inspect the lift and check to make sure that there is no external damage.¿ check to make sure that the emergency lowering (both electrical and mechanical) works.A pm search was performed on this serial number resulting in no pm records found for this serial number.It is unknown if the facility performs their own maintenance.The technician reattached the switch to resolve the issue and the device was functioning as intended.Although there was no injury reported, if the emergency stop button became non functional during use it could lead to serious injury or death.Therefore baxter is reporting this malfunction.
 
Event or Problem Description
The customer alleged the emergency stop was not functioning correctly.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under complaint ref # (b)(4).

Brand Name
VIKING XL
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20334101
Report Number8030916-2024-00065
Device Sequence Number8004208
Product Code FSA
UDI-Device Identifier00887761981850
UDI-Public010088776198185011220329
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040043
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown